# SDR CAL950397

- Difficulty date: May 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17773
- Make and model: Boeing 727227
- Aircraft serial: 21045
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507506
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 6,437 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A, J

## Discrepancy

FLT NR 0693 - EWR - THE 'A' SYSTEM HYDRAULIC QUANTITY DROPPED TO ZERO AFTER TAKEOFF FROM EWR.  FUEL WAS DUMPED AND THE AIRCRAFT WAS RETURNED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE DRIVEN HYDRAULIC PUMP LEAKING.  THE NR 1 HYDRAULIC PUMP WAS REMOVED AND REPLACED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.  (W)
